# SDR CALA2024111402856

- Difficulty date: November 8, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924
- Aircraft serial: 37097
- Aircraft time: 50,775 hours, 17,925 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 116A311810
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W  FWD WING TO BODY FAIRING I/B OF FIXED L/E SUPPORT ANGLE CRACKED @ FASTENER''S TAIL MKD DOT 025. (REF AAR N/R 9919699) REMOVED AND REPLACED SUPPORT ANGLE AT R/W FWD WING TO BODY FAIRING I/B. REF. B-737-900.SRM.51-40-02 AND DWG 116A3110 REF. AAR N/R:9919699.
